# SDR 2005FA0000577

- Difficulty date: March 29, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Engine: Cfmint CFM565B6
- System (JASC): 2565 · Escape Slide
- Part: Quick Disconnect
- Part number: 26C150911
- Condition: Loose
- Location: Aft Rt Slide
- Component: Escape Slide, Aircruisers
- Component part number: D31517121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE QUICK DISCONNECT WHICH CONNECTS THE SLIDE RELEASE CABLE TO THE RELEASE MECHANISM ON THE PACKBOARD ASSY WAS FOUND LOOSE.  THE ELECTRICAL LOOM WAS CONFIGURED FOR A LT DOOR. (K)
